MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGM; RUBELLA VIRUS IMMUNOGLOBULIN M (IGM)

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGM; RUBELLA VIRUS IMMUNOGLOBULIN M (IGM)
Catalog Number 07027796190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration and qc results were within range.Sample from the patient was received for further investigation and the customer's results were reproduced.The sample was tested on an e801 module: rubella igm result with reagent lot 523730 was 0.773 coi (non reactive).Rubella igg result with reagent lot 533269 was 16 iu/ml (reactive).A general reagent issue was excluded and no product problem was found.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys rubella igm immunoassay result from cobas e801 module serial number (b)(4).On (b)(6) 2021, the elecsys rubella igm result was 0.599 coi (non-reactive).On (b)(6) 2021, the elecsys rubella igm result was 0.598 coi (non-reactive).On (b)(6) 2021, the elecsys rubella igm result was 0.617 coi (non-reactive).On (b)(6)2021, the result from another laboratory by elisa method was positive.All results were from the same patient sample.It was not known if any questionable result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation determined the results provide evidence that the correct result for the sample was likely positive for rubella igm.The results are consistent with a fresh infection of the patient.Per product labeling, specimens taken very early in the acute phase of infection may not contain detectable amounts of rubella igm antibodies.It was determined there was no malfunction of the reagent.

Brand Name
ELECSYS RUBELLA IGM
Common Device Name
RUBELLA VIRUS IMMUNOGLOBULIN M (IGM)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12712203
Report Number1823260-2021-03151
Device Sequence Number17203303
Product Code LFX
UDI-Device Identifier04015630940257
UDI-Public04015630940257
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K092322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number07027796190
Device Lot Number523730
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown